Drug-induced lupus erythematosus | definition of drug-induced lupus erythematosus by Medical dictionary
drug-induced lupus erythematosus
Also found in: Acronyms
drug-induced lupus erythematosus An SLE-like syndrome that may develop in Pts receiving certain drugs, especially procainamide, hydralazine, INH, phenytoin, mesantoin, d-penicillamine and ergot compounds. See Systemic lupus erythematosus.
McGraw-Hill Concise Dictionary of Modern Medicine. © 2002 by The McGraw-Hill Companies, Inc.
References in periodicals archive
Borchers and colleagues suggested a list of diagnostic criteria to support a diagnosis of drug-induced lupus erythematosus
Drug-induced lupus erythematosus
(DILE) is defined as an entity characterized by clinical manifestations and immunopathological serum findings similar to those of idiopathic lupus, However, these are temporally related to continuous drug exposure and resolve after the discontinuation of the offending drug.
INH has been implicated as one of over 80 medications implicated in drug-induced lupus erythematosus
(DILE), which has been defined as a lupus-like syndrome that is temporarily related to continuous drug exposure (from 1 month to over a decade) and resolves after cessation of the offending pharmacologic agent.